# SDR AALA202506135748

- Difficulty date: May 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL AT FR 68 AND S23L. REPLACED LOWER SILL PER SRM 53-41-14-300-001.
